# SDR SWAA2013013012138

- Difficulty date: January 15, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6545766U63
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED HORIZ STIFFENER BETWEEN RBL10 AND 19 ON 727 BULKHEAD.  R & R STIFFENER IAW SRM.
